# SDR AU001189

- Difficulty date: December 10, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Socket
- Part number: 508103207
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR STRUT SOCKET ASSEMBLY CRACKED IN THE AREA OF ATTACHMENT LUGS. CRACK LENGTHS INBOARD 13.2MM (0.52IN) ANDOUTBOARD 12.7MM (0.5IN).
